Addiction: Substance Abuse Community
help!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

help!

Please help me! ive been on  methadone treatment for just over a month i also take seriquel,  this is not going well at all, i feel like im ding, i cant stop throwing up, im shaking like a leaf, i stopped breathing last night! im having severe panic attacks! i cant handle this! i dont think i should have been put on this program! im so sick! i cry every day im so scared and alone! please please help me! is the seriqual mixing with the methadone? should i just not be doing this.?/? im not a drug addict of years and years! i mean before the oxys the last year i had not done anything but drink sense i was younger at a rave! my drinking wasnt good when i drank because i ovewr did it and got very depressed afterwards but thats pretty much it! i was aware i had an addictive personality and may have been trying to cover up childhood abuse from my father but im seeking therapy for that.. but this!!!!!! this is horrible! i drove up a curb today almost busted up the bottom of my car, im dizzy, scared! i wake up shaking bad! its taking everything in me to get out of bed! when it gets really bad and i get the sweats and than it feels like im on fire from the inside out! im done with all this! i would NEVER EVER TOUCH A DRUG AGAIN AFTER THIS!!!!!!! i know everyone says that! but i mean it! i hadnt done a drug for YEARS before the oxys! i just want it all gone! if i stop taking it what will happen? the drs at the meth clinic ..well addictions clinic tell me not to stop but being on it is killing me! i thought it was supposed to make u better? i dont feel better at all!!! not at all! most of the people i spoke to tell me anyone they know who has done it feels better after a week or a few weeks im a month and a half almost and it feels like its getting worse the higher i go! i thought it was supposed to get better????  help me! i never thought id ever say this again seose i was a lot younger! but i actually feel suicidal! its getting harder and harder to see the light at the end of the tunnel! i dont even know how this site works , but i read a bt of it, i know there are people on here going through the same things so if anyone has advice please tell me! i am about to not go in tomorrow for m drink! im beyond scared straight!!!!!! beyond! i cant do this its poisioning this is crazy! i feel crazy! i do and im scared to death ive never felt this way in my life!
Related Discussions
4 Comments Post a Comment
Blank
1235186_tn?1339127464
methadone is a very strong drug. why did you decide to go on methadone?
what dose are you at? if you are not feeling well, i would tell them to taper you down. you have only been on it for 1 month that is good. you should beable to come off it. after 3 weeks they say it has its claws in you. it is very long and hard to get off. i probably would try getting off it very quickly.
hugs
debbie
Blank
1235186_tn?1339127464
this is a list of the possible side effects:
side effects of methadone
can include:
dizziness
nausea
difficulty urinating
constipation
drowsiness
contentment
warmth
vomiting
skin rashes
increased perspiration
flushed skin
vision problems
lowered sex drive
inability to perform sexually
missed menstrual periods
weight gain
loss of appetite
tooth decay
abdominal pain
mood changes

Blank
1235186_tn?1339127464
how long have been taking the seroquel??
here are the side effects of seroquel:

Constipation, drowsiness, upset stomach, tiredness, weight gain, blurred vision, or dry mouth may occur. If any of these effects persist or worsen, tell your doctor promptly.

Dizziness or lightheadedness may occur, especially when you first start or increase your dose of this drug. To reduce the risk of dizziness and lightheadedness, get up slowly when rising from a sitting or lying position.

Tell your doctor right away if any of these unlikely but serious side effects occur: restlessness/constant need to move, shakiness (tremor), signs of infection (such as fever, persistent sore throat), mental/mood changes (such as increased anxiety, depression, thoughts of suicide), difficulty swallowing.

Get medical help right away if any of these rare but serious side effects occur: fainting, fast/irregular heartbeat, seizure, severe dizziness
Blank
199177_tn?1332183097
YES PLZ LISTEN TO ATTHEBEACH ...get medical help RIGHT AWAY let us know how you are
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
1926359_tn?1331591739
Blank
lulu747
Vancouver
4113881_tn?1401895587
Blank
ActingBrandNew
Torrance, CA
480448_tn?1403547723
Blank
nursegirl6572
PA
5347058_tn?1381192026
Blank
ariley13
Boston, MA
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ